Just started Lyrica lasy night before bed, took 50 mg. this am and feel kind of woozey when will that pass? Other wise my pain is tolerable today. Hi Im new.
I hope you enjoy the benefits of Lyrica. FYI, my doctor didn't talk much about warning signs. I handled the med well and actually started feeling some relief. However, going into the 3rd week, I was having a problem focusing when I woke up. After calling my doc and visiting my eye specialist, we had to take me off Lyrica. The lower outside of my right eye, started to cloud. We stopped the med immediately. I now have to wear glasses and unfortunately that clouding never cleared.
I don't mean to worry you, just something to look for as you take Lyrica. I hope it works well for you.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 7 answers
Posted 4 Mar 2013 • 6 answers
Posted 14 Apr 2016 • 2 answers
Posted 25 Dec 2016 • 2 answers
Posted 15 May 2017 • 3 answers